Go Back   Wiki NewForum | Latest Entertainment News > Television & Digital OTT Forums
TV Stars Hindi Telugu Tamil Kannada Bengali Marathi Malayalam


TOP 10 Controversies of Ketaki Chitale


Reply
Views: 97  
Thread Tools Rate Thread
TV Stars Hindi Shows Telugu Shows Tamil Shows Kannada Shows Bengali Shows Marathi Shows Malayalam Shows
  #1  
Old 05-17-2022, 03:35 PM
welcomewiki welcomewiki is offline
Member
 
Join Date: Dec 2008
Location: India
Posts: 83,459
Default TOP 10 Controversies of Ketaki Chitale

Popular Marathi actress Ketaki Chitale has been in the news recently. The Marathi actress, who is a popular face to the television audience, has been a part of many daily soaps. Earlier, the actress also opened up about her neurological disorder. Ketaki, who is an epilepsy patient, spoke about the disorder in an exclusive interview with ETimes TV and revealed about how she copes with it, deals with depression, and much more.

​Her battle with epilepsy


Talking about battling epilepsy, she said, "Epilepsy is basically a neurological disorder in which the parts of your brain receive shocks like electrical currents and you get seizures which you call fits. When you get seizures, you lose your control over the body and you are prone to injuries, too. In short, your brain restarts after such seizures.

​Spread awareness about epilepsy


The actress often spread awareness about epilepsy and said that she is ready to accept that she gets seizures in every 15 days. She said, "There is a stigma in our country around epilepsy. No one is ready to talk about it. I do get seizures in clusters every 15 days. Basically, I do handle everything independently. I completely sleep for 2 days and only after that do I get to recover. Seizure acts differently for each and every one. In my case, I do get seizures in clusters and get 5-6 seizures in 2-3 hours."

​Went into depression for anti-epileptic drugs


Ketaki Chitale spoke about the side effects of the medicine and how she battled depression. She said, "One of the concerning side effects of anti-epileptic drugs is depression. Neurologists might tell you about the physical side effects like rashes or itching but not the psychological side effects. So, people are often clueless about what's happening with them. I don’t waste my time thinking negatively about this disorder because if you have it, you have to accept and deal with it. There is nothing to feel sad about. The first thing is acceptance."

​Lost a few projects due to epilepsy and seizure issues


Ketaki said that she informs everyone prior about her epilepsy issues before signing projects but she had also lost a few projects because of it. She said, "After casting me and before the shooting commences, I ensure to make it clear to everyone that I might have seizures. Amazingly, every single producer supported me throughout my journey. The crew members and directors are so helpful that they allowed me to sleep half of the day and supported me throughout. Humanity is really important. Unfortunately, lost a few projects because of it"

​"I plan and cry at least one day a week"


"I feel there is an overdose of positivity nowadays. If people become sad for just a small thing then they instantly try to be positive. Every emotion matters and you have to feel every emotion courageously. I plan and cry at least one day a week. The thing is we save our emotions and one day that volcano erupts and you directly slip into depression. So rather than bursting out one day, you should slowly let the emotions out. Allows the pressure cooker's whistle slowly go off otherwise it will burst out one day. People don’t accept sadness nowadays. If you are sad then let it be, you don’t need to be positive all the time. Positivity is not all about laughing; it is facing a tough situation fearlessly."


__________________
Amazon's Great Indian Festival Click Here
Reply With Quote
Reply

Tags
controversies, ketaki chitale, photos, stars

Latest News in Television & Digital OTT Forums


Thread Tools
Rate This Thread
Rate This Thread:


-->

Powered by vBulletin® Version 3.8.10
Copyright ©2000 - 2022, vBulletin Solutions, Inc.